# SDR QXEA2025010700004

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 15,934 hours, 10,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 058208
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,518 hours, 1,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK OVERHEAD EMERGENCY LIGHT ON W/ AIRCRAFT POWERED DOWN AND EMER LT SWITCH IN OFF POSITION. REMOVED FROM SERVICE. REMOVED AND REPLACED #1 ELPU "BOX ONLY" PER E175 AMM TASK 33-50-01-000-801-A AND 33-50-01-400-801-A AND MCN NO: E33033-01 ISSUE NO: 1. NO HELP. INTERROGATED CMC FOUND FAULT 35500001UT1 AND 33500004UT1.  EXECUTED E175 FIM 33-50-00-810-801-A THROUGH SUBTASK 33-50-00-813-004-A AND E175 FIM 33-50-00-810-804-A THROUGH SUBTASK 33-50-00-813-047-A.  NO HELP.  REMOVED AND REPLACED ELPU 1 BATTERY PACK AS PRECAUTIONARY MEASURE IAW E175 AMM 33-50-01-000/400-802-A.  OPS TEST GOOD.  ALL EMERGENCY LIGHTS CONFIRMED OFF WITH AIRCRAFT POWERED DOWN AND EMER LT SWITCH SET TO OFF.  ACFT OK FOR SERVICE.
